# SDR P5CA2020021300038

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14H4SN
- Condition: Damaged
- Location: Pump Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE: FOUND THE CONNECTOR DAMAGE OF MOTOR-OVRD/JTSN 2 AFT, EQUIPMENT NO. M223.( 1) IAW SWPM 20-61-11 REV 72 AND WDM 28-31-25 REV 27, REPLACED MOTOR-OVRD/JTSN AFT CONNECTOR (DM223) AT L/H WING W/W.  2) IAW WDM 28-31-25 REV 27, PERFORM WIRE CONTINUITY CHK AND RESULT IS SATISFIED.  3) IAW AMM 28-31-01-704-021-002 REV 97, PERFORMED NO. 2 AFT OVRD/JTSN PUMP AND THE TEST RESULT WAS SATISFACTORY. )
